# SDR FDEA202303020596

- Difficulty date: March 2, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5777150000200
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE PREVIOUS DENT AT LHS FUSELAGE LWR SKIN FR10 6", 8 O'CLOCK.  ACCOMPLISHED THECAT B DOUBLER REPAIR IAW A300-600F SRM 53-12-12-201, CONFIG 2, PAR. 5A,   PAGE 203-208, FIG.201 & SRI 53-12-12-201, IR 53-12-12-2-006-00, PARA. 3F, TABLE 207 "MAJOR   REPAIR".
